Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Cohomology and deformations of algebraic structures


Authors: Albert Nijenhuis and R. W. Richardson Jr.
Journal: Bull. Amer. Math. Soc. 70 (1964), 406-411
DOI: https://doi.org/10.1090/S0002-9904-1964-11117-4
MathSciNet review: 0178041
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. C. Chevalley and S. Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85-124. MR 24908
  • 2. A. Frölicher and A. Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239-241. MR 83801
  • 3. M. Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267-289. MR 161898
  • 4. M. Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59-104. MR 171807
  • 5. D. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191-204. MR 142607
  • 6. G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. (2) 46 (1945), 58-67. MR 11076
  • 7. K. Kodaira, L. Nirenberg and D, Spencer, On the existence of deformation of complex analytic structures, Ann. of Math. (2) 68 (1958), 450-459. MR 112157
  • 8. M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536-577. MR 141139
  • 9. D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math. (2) 65 (1957), 108-116. MR 87036


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1964-11117-4

American Mathematical Society